# SDR SWAA2022030732541

- Difficulty date: April 11, 2019
- Submitted: March 8, 2022
- Operation: Air carrier
- Aircraft: N8303R
- Make and model: Boeing 737-8H4
- Aircraft serial: 36681
- Aircraft time: 24,581 hours, 10,573 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Vapor Barrier
- Condition: Cracked
- Location: Lt Wheel Well
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VAPOR BARRIER IS CRACKED AT FWD LF WHEEL WELL BELOW THE LOWER CHORD AND BETWEEN / ACCOMPLISHED TIME LIMITED REPAIR PER EA # 1-A57-13410. REQ'S REINSPECT EVERY 100 FLT CYCLES TO VERIFY ANY GROWTH AT DAMAGE AND PERMANENT REPAIR MUST BE ACCOMPLISHED BY 600 FLT CYCLES.
